# SDR SWIA2020020648268

- Difficulty date: January 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON L/E OF LH I/B FLAPS VANE SKIN AT WS 56.30,WS 104.00 AND WS 139.90   (C-CHECK) RO 2/04/2020   ALL THREE AREAS CHAFFING AT WS 56.3, WS104.00 AND WS 139.90ARE OUT OF LIMITS (OVER .030 MATERIAL LOSS. PER BOMBARDIER REO EFFECTIVITY ALL. SEE NR# 5009, 5010 AND 5011 FOR CORECTIVE ACTION. DEPTH GAUGE USED AG1186 CAL DUE 12-05-2020.
